# SDR GTIA2024121638597

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N967NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11128
- Aircraft time: 7,916 hours, 3,406 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: Contaminated
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED BY THE FLT ATTENDANTS ON FINAL APPROACH DIRTY SOCK SMELL-PERFROMED TSM 05-50-00-810-831 AND PERFOMRED TSM 71-00-00-810-847-A NO DEFECTS NOTED DURING TSM OF SYSTEM CLEANED VOMIT FROM BACK OF SEAT 26A
